MathSciNet Relay Station
MathSciNet bibliographic data
MR1111745 (92i:32016) 32F20 (32F15 35N15 35S05 58G15)
Epstein, C. L.; Melrose, R. B.; Mendoza, G. A. Resolvent of the Laplacian on strictly pseudoconvex domains. Acta Math. 167 (1991), no. 1-2, 1–106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement